# SDR Y2PA20141212049

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 20,854 hours, 16,536 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MS3126F1210P
- Condition: Shorted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON APPROACH, AFTER AUTOPILOT DISENGAGED, COPILOT FLEW FROM APPROX 2000’ AGL TO SHORT FINAL USING WHAT FELT LIKE MORE AFTER PRESS THAN NORMAL, MAINTAINING CONTROLLABILITY & REMAINING ON APPROACH PROFILE & PROPER AIRSPEED.  UPON LANDING AT 20’ AGL DURING THE LANDING FLAIR THE COPILOT STATED THAT THE YOKE HAD HIT THE AFT STOP.  NORMAL LANDING OCCURRED.  DURING AFTER LANDING CHECKLIST IT WAS OBSERVED THAT TRIM WAS IN FULL NOSE DOWN POSITION & COULD NOT BE RETURNED TO THE TAKEOFF POSITION USING NORMAL TRIM.  EMER TRIM WORKED NORMALLY ALLOWING CREW TO MOVE THE TRIM TO THE NORMAL TAKEOFF POSITION.  UPON REENGAGING THE NORMAL TRIM CB  THE TRIM THE TRIM DROVE ITSELF TO THE FULL NOSE DOWN POSITION AGAIN.  UPON TROUBLESHOOTING FOUND WIRE 1CF21E20 FROM 3?18 TO 3?21 SHORT BETWEEN TWO WIRES CAUSING THERE TO BE POWER AT 3?21 NO MATTER POSITION OF CAPTAIN TRIM SWITCH.  REMOVED WIRE CF21E220 FROM 3?18.  SHRINK WRAPPED & PROPERLY SECURED IT TO REMOVE POWER FROM 3?21.  CHECK FOR FULL TRAVEL IN BOTH DIRECTIONS ON FIRST OFFICERS TRIM SWITCH & EMER TRIM SWITCH.  BOTH CHECKED GOOD.  ACFT FLOWN UNDER SPECIAL FLIGHT PERMIT TO KYIP FOR REPAIRS. MAINTENANCE AT KYIP VERIFIED AND FOUND CONNECTOR 106?A SHORTED BETWEEN B & C.  R & R CONNECTOR 106.  A FIXED & MOBILE SIDES IAW WD 27 30 1.  PRIMARY TRIM OPERATIONS CHECKED GOOD IAW DA-20 MM 27-20-40 & JET TASK CARD N27-01.  ACFT WAS RETURNED TO SERVICE.
